VOL. 166 · NO. 1 | 15 January 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (1), (15 January 2017)
No abstract available
Articles
D. Ghioca, H. Krieger, K. D. Nguyen, H. Ye
Duke Math. J. 166 (1), 1-25, (15 January 2017) DOI: 10.1215/00127094-3673996
KEYWORDS: Mandelbrot set, unlikely intersections in dynamics, postcritically finite, 37F50, 37F05
Ivan Losev
Duke Math. J. 166 (1), 27-73, (15 January 2017) DOI: 10.1215/00127094-3674223
KEYWORDS: rational Cherednik algebra, category $\mathcal{O}$, derived equivalence, Harish-Chandra bimodule, perverse equivalence, 16E99, 16G99
Arend Bayer, Tom Bridgeland
Duke Math. J. 166 (1), 75-124, (15 January 2017) DOI: 10.1215/00127094-3674332
KEYWORDS: derived category, autoequivalences, stability conditions, K3 surfaces, mirror symmetry, 14F05, 14J28, 14J33, 18E30
Loredana Lanzani, Elias M. Stein
Duke Math. J. 166 (1), 125-176, (15 January 2017) DOI: 10.1215/00127094-3714757
KEYWORDS: Cauchy integral, $T(1)$ theorem, space of homogeneous type, Leray–Levi measure, Cauchy–Szegő projection, Hardy space, Lebesgue space, pseudoconvex domain, minimal smoothness, 30E20, 32A50, 32A55, 32A25, 31A10, 32A26, 42B20, 46E22, 47B34, 31B10
Nathan Ilten, Hendrik Süß
Duke Math. J. 166 (1), 177-204, (15 January 2017) DOI: 10.1215/00127094-3714864
KEYWORDS: K-stability, Kähler–Einstein metric, $T$-varieties, torus action, Fano varieties, 32Q20, 14L30, 14J45
Backmatter
Duke Math. J. 166 (1), (15 January 2017)
No abstract available
Back to Top